Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 781-788
http://dx.doi.org/10.1155/S0161171296001081

Homomorphisms of ergodic group actions and conjugacy of skew product actions

Department of Mathematics, Southeastern Louisiana University, Hammond, Louisiana 70402, USA

Received 19 October 1994; Revised 1 June 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edgar N. Reyes, “Homomorphisms of ergodic group actions and conjugacy of skew product actions,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 781-788, 1996. doi:10.1155/S0161171296001081